# SDR USAA2014072500022

- Difficulty date: July 16, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 65,131 hours, 25,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 453N185319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 EXFOLIATION CORROSION ON SUPPORT BRACKET AT BS 740 BETWEEN STRINGER 26R & 27R.  REPLACED SUPPORT BRACKET AT BS 740 BETWEEN STRINGER 26R & 27R IAW SRM 51-20-01 & DWG 453N1853.
